Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Francis D. Murnaghan
Title: The theory of group representations
Additional book information: The Johns Hopkins Press, Baltimore, 1938, 369 pp.

Review Information:

Reviewer: R. Brauer
Journal: Bull. Amer. Math. Soc. 37 (2000), 100-101
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 47 (1941), 359–362
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society